# SDR QXEA2019072200273

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 42,250 hours, 44,398 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND MOVING CONDITION LEVERS TO MAX. THE #2 PROP HUNG AT 450 RPM FOR 10 SECONDS AND THEN SURGED TO 750 RPM AND THEN SETTLED AT 660 RPM. A POWERPLANT MESSAGE APPEARED ON THE ED. RETURNED TO GATE AND REMOVED FROM SERVICE. FOUND #2 ENGINE FAULT 238 A+B, 230B. C/W FIM TASK 61-20-05-810-829. FAULTS CLEARED AND DID NOT RETURN AFTER OSG TEST. POWERPLANT MESSAGE CLEARED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
